Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 72, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 25, 2019, 9:46 PM CDT for 5 counties in Oklahoma. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2019, 9:46 PM CDT (02:46 UTC)
- Expired
- May 26, 2019, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Custer County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:02 PM CDT | FLASH FLOOD | 3 N Carnegie, OK | FLASH FLOODING SOUTH OF ALFALFA ACROSS HIGHWAY AT THE COTTON GIN ABOUT 4-5 MILES SOUTH OF ALFALFA. SPOTTER WAS PUSHED TO DITCH BUT GOT BACK ON ROAD. |
| May 25, 10:10 PM CDT | FLASH FLOOD | 5 N Carnegie, OK | FLOODING FROM 1/4 TO 1/2 MILE SOUTH OF CR 1270 ON HWY 58 NORTH OF CARNEGIE. |
| May 25, 11:24 PM CDT | FLASH FLOOD | 2 S Mountain View, OK | HWY 115 2 MILES SOUTH OF MOUNTAIN VIEW IS CLOSED DUE TO WATER OVER ROADWAY FOR 1 MILE. |
| May 25, 11:24 PM CDT | FLASH FLOOD | 6 S Gotebo, OK | WATER OVER ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 12.6
The text
As transmitted.
070
WGUS54 KOUN 260246
FFWOUN
OKC015-039-055-075-149-260845-
/O.NEW.KOUN.FF.W.0072.190526T0246Z-190526T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
946 PM CDT Sat May 25 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Washita County in western Oklahoma...
Western Caddo County in southwestern Oklahoma...
Northern Kiowa County in southwestern Oklahoma...
Southeastern Custer County in western Oklahoma...
Northeastern Greer County in southwestern Oklahoma...
* Until 345 AM CDT Sunday.
* At 941 PM CDT, thunderstorms were producing torrential rainfall
from near Hobart to Mountain View to Corn and Weatherford. The
storms were moving east and southeast. Some locations in the
warned area have already received at least two inches of rainfall.
One to two inches of rainfall is likely to occur through 11 pm
around Roosevelt, Eakly and Binger.
* Some locations that will experience flooding include...
Weatherford, Clinton, Cordell, Hinton, Granite, Carnegie, Sentinel,
Mountain View, Binger, Fort Cobb, Corn, Eakly, Roosevelt, Gotebo,
Bessie, Lookeba, Rocky, Colony, Cooperton and Tom Steed Reservoir.
LAT...LON 3513 9933 3531 9903 3546 9911 3572 9865
3547 9867 3547 9831 3523 9830 3498 9853
3485 9879 3486 9882 3483 9883 3473 9904
3513 9905 3497 9937 3497 9967
$$
SIX1 follow-up statement
532
WGUS74 KOUN 260419
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1119 PM CDT Sat May 25 2019
OKC015-039-055-075-149-260845-
/O.CON.KOUN.FF.W.0072.000000T0000Z-190526T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washita OK-Caddo OK-Kiowa OK-Custer OK-Greer OK-
1119 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
WASHITA...WESTERN CADDO...NORTHERN KIOWA...SOUTHEASTERN CUSTER AND
NORTHEASTERN GREER COUNTIES...
At 1114 PM CDT, radar indicates very heavy rainfall with
thunderstorms between Mountain View, Carnegie, and Fort Cobb.
Rainfall amounts between Hobart, Gotebo and Mountain View range from
3 to 4 inches. Another 1 to 2 inches of rain is possible near
Mountain View and Carnegie.
Some locations that will experience flooding include...
Weatherford, Clinton, Cordell, Hinton, Granite, Carnegie, Sentinel,
Mountain View, Binger, Fort Cobb, Corn, Eakly, Roosevelt, Gotebo,
Bessie, Lookeba, Rocky, Colony, Cooperton and Tom Steed Reservoir.
LAT...LON 3513 9933 3531 9903 3546 9911 3572 9865
3547 9867 3547 9831 3523 9830 3498 9853
3485 9879 3486 9882 3483 9883 3473 9904
3513 9905 3497 9937 3497 9967
$$
SIXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:44 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 25, 6:44 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Norman OK 644 PM CDT Sat May 25 2019 .DISCUSSION... 00Z TAFs. && .AVIATION... Main issue will be a line of thunderstorms expected to move across the area this evening. Strong winds will be possible with these storms. There will likely also be MVFR ceilings early Sunday morning with the highest chances at KCSM and KWWR. And some non- convective low-level wind shear is expected at most sites early Sunday morning. && .PREV DISCUSSION... /issued 253 PM CDT Sat May 25 2019/ DISCUSSION... The focus today is centered around near-term convective/flooding threats. Little change was made beyond today to the forecast. Latest surface analysis shows decreasing hints of diffuse composite surface boundary somewhere near the Kansas border. Regardless, persistent low-level southerly flow continues to transport moisture northward and is expected to rectify the convectively overturned environment sampled by 12z OUN sounding. The already moist low level environment is probably augmented by moist ground/vegetation some. Nearly all sites across the area have low 70 dew points. On the western extend of anomalous low-level moisture plume and where diabatic heating has been relatively strong, along with influence from eastern upper level trough, storms have developed. Expanding cold pool is likely with thees storms along the northern caprock and growth upscale as they move eastward is expected. This activity has been more expansive with earlier CI than most CAMs indicated, and it seems that a more aggressive timing and spatial coverage of multi-cell clusters and eventually an MCS than the average CAM output shows is warranted. If storms can remain discrete/quasi-discrete before moving into western Oklahoma, there would be a low-end tornado threat. As low-level jet strengthens this evening, low-level shear will increase. By then, cold pool growth should favor linear evolution by then. There may be a tendency for convection to be cold pool dominate, thus limiting the tornado potential. However, similar to last night, we'll have to watch any northwest-southeast oriented segments with cold pool/shear balance for leading edge circulations well into the evening, particularly if topped with radar evidence of an organized/sustained updraft. This displacement last night precluded more substantial QLCS tornado potential. Significant moisture transport vectors and anomalous PWATs will lead to intense rainfall rates. Even with indications of steady forward propagation the ground is quite saturated so even though the duration may not be particularly long, the potential for flooding/flash flooding is higher than typical in this scenario. The trend should be for decreasing intensity with eastward extend and a lessening of both the severe and flood potential later in the night. Sunday night, a similar scenario is expected with diurnally driven activity on the High Plains once again growing up scale and moving east-northeast posing a risk of severe storms and flooding. Given position of synoptic features, it should be confined a little more to the western sections of the area Monday. On Tuesday, western trough ejects northeast and its track suggests at least modest large scale ascent over most of our area supporting convection over a larger portion of the area. Flooding continues to be a concern given antecedent conditions, and the CAPE/shear parameter space will support severe storm potential. Wednesday's potential is a little less certain given tendency for large scale lift to shift northeastward. It may be driven by 1) how much we destabilize in the wake of potential lingering convection the previous night, and 2) position of mesoscale features such as residual boundaries. Right now, the greatest probabilities appear to be across southern portions of the area. The pattern late in the week and especially into next weekend appears to trend back toward to at least some weak western mid- upper troughing and low-level theta-e ridge, with some indication of a east-west quasi-stationary synoptic front just north of us. This would indicate a potentially active convective period continuing with heavy rain/flooding possibly still a concern. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 82 68 83 / 70 10 30 10 Hobart OK 66 81 66 83 / 70 10 40 10 Wichita Falls TX 68 85 68 87 / 60 0 20 10 Gage OK 62 79 62 82 / 70 40 50 20 Ponca City OK 67 83 68 85 / 70 20 40 10 Durant OK 69 85 69 86 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday morning for OKZ004>026-033>038. TX...Flood Watch through Sunday morning for TXZ083-084. &&
Hazardous weather outlook, May 25, 11:26 AM CDT, 10 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1126 AM CDT Sat May 25 2019 OKZ004>048-050>052-TXZ083>090-261630- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1126 AM CDT Sat May 25 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and evening. Location... The Enhanced Risk is generally west of a Blackwell, to Enid, to Hobart, to Crowell Texas line. A Slight Risk extends farther east to Stillwater, Purcell, and Wichita Falls. Timing... Severe storms could move into western Oklahoma and western north Texas by 4 pm, then spread north and east through the evening. Impacts... Hail up to golf ball size. Winds 60 to 80 mph. Low tornado risk, mainly in the Enhanced Risk area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall and Flooding... Additional rainfall may cause flooding due to saturated soils across the region. The highest risk for flooding is across northern and western Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is a risk for severe thunderstorms Sunday through Wednesday. The greatest risk will be on Tuesday, mainly across northern and central Oklahoma. .Heavy Rainfall and Flooding... Flooding will continue into next week and additional heavy rain from thunderstorms will exacerbate the flooding, especially across northern portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 25, 9:07 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM FLASH FLOOD BURNS FLAT 35.36N 99.18W
05/25/2019 WASHITA OK LAW ENFORCEMENT
WASHITA CO SHERIFFS OFFICE REPORTS MOST ROADS IN BURNS
FLAT ARE FLOODED, SOME WITH THREE FEET OF WATER.
&&
JTLocal storm report, May 25, 9:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM LIGHTNING 3 S FAIRMONT 36.31N 97.70W
05/25/2019 GARFIELD OK EMERGENCY MNGR
TANK BATTERY STRUCK BY LIGHTNING 3 SOUTH OF FAIRMONT AND
1/2 WEST. FIRE UNITS ENROUTE.
&&
JTLocal storm report, May 25, 9:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST HOBART 35.03N 99.09W
05/25/2019 M60 MPH KIOWA OK BROADCAST MEDIA
60MPH WIND MEASURED AT INTERSECTION OF HWY 183 AND HWY 9.
&&
JTLocal storm report, May 25, 9:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM FLASH FLOOD CLINTON 35.51N 98.97W
05/25/2019 CUSTER OK BROADCAST MEDIA
I-40 WESTBOUND NEAR MILE MARKER 66 REPORTING WATER ACROSS
THE ROAD AND CARS STUCK IN MEDIAN.
&&
JTLocal storm report, May 25, 9:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND GST HOBART 35.03N 99.09W
05/25/2019 E60 MPH KIOWA OK LAW ENFORCEMENT
&&
JTLocal storm report, May 25, 9:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL 3 SSE ALTUS-LUGERT LAKE 34.90N 99.29W
05/25/2019 E1.00 INCH KIOWA OK PUBLIC
MPING REPORT.
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 40 min |
| May 25, 7:11 PM CDT | Flash Flood Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 3 hr |
| May 25, 7:11 PM CDT | Tornado Warning | OUN | Alfalfa | 34 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 47 min |
| May 25, 7:32 PM CDT | Tornado Warning | OUN | Major | 28 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 50 min |
| May 25, 7:42 PM CDT | Tornado Warning | OUN | Washita | 33 min |
| May 25, 7:43 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more | 6 hr |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 45 min |
| May 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 37 min |
| May 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher | 46 min |
| May 25, 8:03 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 27 min |
| May 25, 8:07 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 25, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 45 min |
| May 25, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| May 25, 8:35 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| May 25, 8:43 PM CDT | River Flood Warning | OUN | Beckham, Greer, Kiowa | 42 hr |
| May 25, 8:44 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 6 hr |
| May 25, 8:44 PM CDT | River Flood Warning | OUN | Cotton | 49 hr |
| May 25, 8:45 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 45 min |
| May 25, 8:54 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Washita | 6 hr |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 62 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 50 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 50 min |
| May 25, 9:36 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 9 hr |
| May 25, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 64 min |
| May 25, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 60 min |
| May 25, 10:12 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 6 hr |
| May 25, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 68 min |
| May 25, 10:24 PM CDT | Flash Flood Warning | OUN | Kingfisher | 6 hr |
| May 25, 10:24 PM CDT | Tornado Warning | OUN | Canadian, Grady | 21 min |
| May 25, 10:26 PM CDT | Tornado Warning | OUN | Canadian | 19 min |
| May 25, 10:40 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain | 20 min |
| May 25, 10:49 PM CDT | Tornado Warning | OUN | Oklahoma | 26 min |
| May 25, 11:07 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 6 hr |
| May 25, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 38 min |
| May 25, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 47 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 54 min |
| May 25, 11:26 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne, Pottawatomie | 6 hr |
| May 25, 11:38 PM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 6 hr |
| May 25, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| May 25, 11:40 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Pottawatomie, Seminole | 46 min |
| May 25, 11:55 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 35 min |
| May 26, 12:15 AM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 26, 12:26 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 34 min |
| May 26, 12:44 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| May 26, 1:42 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more | 36 hr |
| May 26, 1:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 24 hr |
| May 26, 2:31 AM CDT | Areal Flood Warning | OUN | Beckham, Caddo, Custer, Greer, Kiowa, Roger Mills and 1 more | 24 hr |
| May 26, 3:07 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 34 hr |
| May 26, 3:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 16 hr |
| May 26, 3:15 AM CDT | River Flood Warning | OUN | Woodward | 8 days |
| May 26, 3:18 AM CDT | River Flood Warning | OUN | Canadian | 28 hr |
| May 26, 3:24 AM CDT | Special Weather Statement | OUN | Harper | 36 min |
| May 26, 3:25 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 26, 3:29 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| May 26, 3:43 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 26, 3:54 AM CDT | Special Weather Statement | OUN | Harper | 36 min |
| May 26, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 43 min |
| May 26, 4:09 AM CDT | River Flood Warning | OUN | Kingfisher | 17 hr |
| May 26, 4:16 AM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more | 24 hr |
| May 26, 4:22 AM CDT | Areal Flood Advisory | OUN | Harper, Woods | 3 hr |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| May 26, 4:29 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| May 26, 4:46 AM CDT | Areal Flood Warning | OUN | Harper, Woods | 6 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 50 min |
| May 26, 5:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 26, 5:22 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 3 hr |
| May 26, 5:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| May 26, 6:03 AM CDT | Areal Flood Warning | OUN | Alfalfa, Grant, Woods | 5 hr |
| May 26, 6:26 AM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 26, 6:55 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 26, 7:23 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| May 26, 8:01 AM CDT | Special Weather Statement | OUN | Kay | 44 min |
| May 26, 9:39 AM CDT | River Flood Warning | OUN | Alfalfa, Woods | 49 hr |
| May 26, 9:40 AM CDT | River Flood Warning | OUN | Harper, Woods, Woodward | 3 days |
| May 26, 10:05 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 45 hr |
| May 26, 12:47 PM CDT | Areal Flood Warning | OUN | Ellis, Woodward | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.